# SDR MK1Y20230305016

- Difficulty date: March 5, 2023
- Submitted: March 5, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N206CM
- Make and model: Boeing 767-35H
- Aircraft serial: 26388
- Aircraft time: 116,246 hours, 20,837 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ENGINE #2 CF6-80C2B6F, EXHAUST, NAC STA 332.34 AND NAC       STA 360.73: SHOP FOUND A DENT WITH SHARP CREASE ON THE EXTERNAL EXHAUST SKIN LOCATED ON ENGINE 2 NAC STA 332.34, BT 6 TO 5 O’CLOCK. SIZE: L=0.50”, Y=0.020, A=0.47 A/Y=23. IN ADDITION, SHOP FOUND ANOTHER DENT THAT IS LESS THAN 2.0 INCHES FROM PANEL EDGE ON THE EXTERNAL EXHAUST SKIN LOCATED ON ENGINE 2, NAC STA 360.73,      BT 2 TO 3 O’CLOCK AND 0.85” FROM AFT RING CUTOUT. SIZE: L=2.51”, A=1.07, Y=0.050, A/Y=21. P/N 314U2100-72; S/N 1915A.
